# SDR GLBA20060982

- Difficulty date: August 13, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 23,778 hours, 28,122 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HEAVY ANGLE CRACKED AT RADIUS AT FS 288. CRACK IS APPROXIMATELY 2.2500 INCH LONG. MAINTENANCE REPAIRED THE RT HEAVY ANGLE IAW SRM 53-90. REPAIR APPOXIMATELY 13.5 INCHES. RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1.
